MAUDE Adverse Event Report: ABBOTT MEDICAL (CRM-SYLMAR) ENDURITY SR; Pulse generator, permanent, implantable

ABBOTT MEDICAL (CRM-SYLMAR) ENDURITY SR; Pulse generator, permanent, implantable
Model Number PM1160
Medical Device Problem Code Unexpected Mode Switch (4076)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/01/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the pacemaker was found to have reverted into backup aai mode during ciq testing.The device was subsequently restored from backup mode with assistance from technical services (ts).The pacemaker was ultimately not used and was deactivated.There was no patient involvement.

Brand Name
ENDURITY SR
Common Device Name
Pulse generator, permanent, implantable
Manufacturer (Section D)
ABBOTT MEDICAL (CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ABBOTT MEDICAL (CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key25402652
Report Number2017865-2026-11668
Device Sequence Number16063605
Product Code NVZ
UDI-Device Identifier05414734507042
UDI-Public(01)05414734507042(10)P000254180(17)270930
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P880086
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPM1160
Device Lot NumberP000254180
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/01/2026
Initial Report FDA Received Date06/04/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/13/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown